RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2008, Issue 1(16), Pages 144–148 (Mi vsgtu587)  

This article is cited in 1 scientific paper (total in 1 paper)

Celestial Mechanics

Mathematical modeling of motion of the asteroid 99942 Apophis on the basis of Adams methods with a variable step size

V. V. Abramov

Samara State Technical University

Abstract: The choice of Adams methods with divided differences has been validated for solving of the equations of motion of small bodies of the Solar system. The numerical integration with a variable step size of differential equations of motion of the asteroid 99942 Apophis has been carried out with the help of these methods. The moments of closest approaches to major planets and the Moon by this minor planet has been determined. The evolution of its orbit has been investigated on 600 years time interval.

DOI: https://doi.org/10.14498/vsgtu587

Full text: PDF file (270 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 521.1; 523.642
Received 07.12.2007

Citation: V. V. Abramov, “Mathematical modeling of motion of the asteroid 99942 Apophis on the basis of Adams methods with a variable step size”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(16) (2008), 144–148

Citation in format AMSBIB
\Bibitem{Abr08}
\by V.~V.~Abramov
\paper Mathematical modeling of motion of the asteroid~99942 Apophis on the basis of Adams methods with a~variable step size
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2008
\vol 1(16)
\pages 144--148
\mathnet{http://mi.mathnet.ru/vsgtu587}
\crossref{https://doi.org/10.14498/vsgtu587}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu587
  • http://mi.mathnet.ru/eng/vsgtu/v116/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Semenov M.E., Kolupaeva S.N., “Analiz effektivnosti metodov adamsa i gira pri reshenii zhestkikh sistem obyknovennykh differentsialnykh uravnenii v pakete SPFCC”, Izvestiya Tomskogo politekhnicheskogo universiteta, 318:5 (2011), 42–47  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:338
    Full text:153
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019